MAUDE Adverse Event Report: NEODENT - JJGC S.A. TITAMAX IMPLANT WITH MOUNT 3.3X9 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TITAMAX IMPLANT WITH MOUNT 3.3X9 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.140
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 12/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.Moreover, the dentist installed the dental implant after its expiration date.
 
Event or Problem Description
(b)(4) ¿ the dentist reported that 3 months after the dental implant was installed in intraoral region 23#, its non-osseointegration was observed.Moreover, 30n.Cm of primary stability was achieved, the patient presented bone type ii and bone graft was placed.

Brand Name
TITAMAX IMPLANT WITH MOUNT 3.3X9 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8441481
Report Number3008261720-2019-01194
Device Sequence Number1663995
Product Code DZE
UDI-Device Identifier07898237566658
UDI-Public07898237566658
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/21/2019
Report Date (Section F) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/19/2015
Device Catalogue Number109.140
Device Lot Number800019366
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/21/2019
Device Age95 MO
Event Location Other
Date Report to Manufacturer02/26/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2019
Initial Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient Weight98